APAP 0.5 x 100 tablets, Paracetamol

USP Zdrowie


£16.99 £30.00




  • Apap in the largest possible packaging, containing 100 tablets, sufficient for a long time and for the whole family. Apap is a painkiller used in pain of various origins and as an antipyretic in influenza and cold.

Composition:
Paracetamol 500mg

Operation and use:
Apap - popular and often used by patients, the drug, showing analgesic and antipyretic effects. Indicated in pains of various origins: headache, muscle, teeth, neuralgia, menstrual cramps and temporarily as an antipyretic in influenza and cold. 

Contraindications
Hypersensitivity to paracetamol. Severe impairment of liver and kidney function, G-6-PD deficiency and methemoglobin reductase. The drug should not be used during the first trimester of pregnancy. The preparation in drops and suspensions should not be used in children under 3 years of age. In children under 12 years of age in the form of tablets can be used after consultation with a doctor. 

An adverse reaction
Occasionally: cutaneous allergic reactions (urticaria, erythema, dermatitis, purpura purpura). Very rarely in case of individual hypersensitivity hemolytic anemia, thrombocytopenia, agranulocytosis, methemoglobinemia. When used in high doses or long-term, it may impair the function of the liver and / or kidneys. 

interactions
Paracetamol enhances the action of oral coumarin anticoagulants (does not affect the change of bleeding time and platelet aggregation in healthy and haemophilia patients). Use with drugs that inhibit the breakdown of paracetamol in the liver (rifampicin, antiepileptic drugs, some sleeping pills) increases the risk of liver damage. Used: with MAO inhibitors it can cause excitability and high fever; with lamotrigine or chloramphenicol - it lowers their concentration in the blood. Metoclopramide accelerates and propantelin delays the absorption of paracetamol from the gastrointestinal tract; cimetidine, metyrapone, probenecid, antipyrin, salicylamide, isoniazid, ranitidine, propranolol - prolong the half-life of paracetamol in the blood. 

Dosage
Orally. Tablets: adults 1-2 tabl. (500-1000 mg) 3-4 times a day. Short-term pain reliever or antipyretic once 1-2 tablets. (500-1000 mg).